# SDR AWXA0002165

- Difficulty date: August 16, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 47,758 hours, 17,909 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 214N50423
- Condition: Split
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 776 LAS - BW, UPON DEPARTURE A LOUD NOISE AND REVERBERATION CABIN ALT REMAINED AT FIELD ALT.  RETURNED TO LAS.  REPLACED DUCT, RAN ACFT AND PRESSURIZED TO MORE THAN 3 PSI.  ALL INDICATIONS NORMAL.
